# SDR ABXA9701085

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 995821441
- Condition: Corroded
- Location: Bs 973
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE FUSELAGE FRAME SPLICE PLATE F/STA 973, LONG 27L TO 29L CORRODED.  REPLACED SPLICE PLATE IAW DC9 SRM 51-30-2 AND 51-10-3.
